Accounting for the rise in consumer bankruptcies


Livshits, Igor ; MacGee, Jim ; Tertilt, Michèle



DOI: https://doi.org/10.1257/mac.2.2.165
URL: https://www.aeaweb.org/articles?id=10.1257/mac.2.2...
Additional URL: https://www.jstor.org/stable/25760300
Document Type: Article
Year of publication: 2010
The title of a journal, publication series: American Economic Journal. Macroeconomics
Volume: 2
Issue number: 2
Page range: 165-193
Place of publication: Nashville, TN
Publishing house: American Economic Association
ISSN: 1945-7707 , 1945-7715
Related URLs: https://www.researchgate.net/publication/23697660_Accounting_for_the_Rise_in_Consumer_Bankruptcies
Publication language: English
Institution: School of Law and Economics > VWL, Makro- u. Entwicklungsökonomie (Tertilt 2010-)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Livshits, Igor ; MacGee, Jim ; Tertilt, Michèle (2010) Accounting for the rise in consumer bankruptcies. American Economic Journal. Macroeconomics Nashville, TN 2 2 165-193 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item